5 doctors weighed in:

Are ascites a side effect of radiation therapy?

5 doctors weighed in
Dr. Andrew Turrisi
Radiation Oncology
3 doctors agree

In brief: I have no

Clue what was irradiated, how long ago and for what purpose, but ascites is not even on my list as a possible adverse effect of radiotherapy.
I'd first need to know what he cancer was...Many cause ascites.

In brief: I have no

Clue what was irradiated, how long ago and for what purpose, but ascites is not even on my list as a possible adverse effect of radiotherapy.
I'd first need to know what he cancer was...Many cause ascites.
Dr. Andrew Turrisi
Dr. Andrew Turrisi
Thank
Dr. Ly Phan
Surgery
1 doctor agrees

In brief: Not usually

If you have sudden onset of ascites then it is most urgent that you see your doctor and evaluate throughly.
Radiation normally doesnt cause ascites.

In brief: Not usually

If you have sudden onset of ascites then it is most urgent that you see your doctor and evaluate throughly.
Radiation normally doesnt cause ascites.
Dr. Ly Phan
Dr. Ly Phan
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors